Propagation of the Shock Wave through the Magnetic Helmet-Type Region

この論文をさがす

著者

    • WEI F. S.
    • Lab. of Numerical Study for Heliospheric Physics, Center For Space Science And Applied Research, Academia Sinica
    • LIU H. Y.
    • Lab. of Numerical Study for Heliospheric Physics, Center For Space Science And Applied Research, Academia Sinica

収録刊行物

  • Journal of geomagnetism and geoelectricity  

    Journal of geomagnetism and geoelectricity 48(3), 273-277, 1996-03 

参考文献:  9件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002028683
  • NII書誌ID(NCID)
    AA00698879
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00221392
  • データ提供元
    CJP書誌 
ページトップへ